Semimetrizable, Summetrizable And Sizable Spaces.

Ali Ahmad Fora

Revista colombiana de matematicas (1984)

  • Volume: 18, page 151-174
  • ISSN: 0034-7426

How to cite


Fora, Ali Ahmad. "Semimetrizable, Summetrizable And Sizable Spaces.." Revista colombiana de matematicas 18 (1984): 151-174. <>.

author = {Fora, Ali Ahmad},
journal = {Revista colombiana de matematicas},
keywords = {sizable spaces; symmetrizable spaces; submetrizable spaces},
pages = {151-174},
title = {Semimetrizable, Summetrizable And Sizable Spaces.},
url = {},
volume = {18},
year = {1984},

AU - Fora, Ali Ahmad
TI - Semimetrizable, Summetrizable And Sizable Spaces.
JO - Revista colombiana de matematicas
PY - 1984
VL - 18
SP - 151
EP - 174
KW - sizable spaces; symmetrizable spaces; submetrizable spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.